Alert archive / Kentucky / Tornado Warnings in 2025
Tornado Warning 89, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 2, 2025, 10:00 PM CDT for Daviess County, Henderson County, McLean County, Kentucky; Spencer County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2025, 10:00 PM CDT (03:00 UTC)
- Expired
- Apr 2, 2025, 10:28 PM CDT
- In force
- 28 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Spencer County, IN, Daviess County, KY, Henderson County, KY, McLean County, KY
The radar
The Evansville,IN radar (KVWX), 77 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:52 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1447 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 15.1
The text
As transmitted.
300
WFUS53 KPAH 030300
TORPAH
INC147-KYC059-101-149-030345-
/O.NEW.KPAH.TO.W.0089.250403T0300Z-250403T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
1000 PM CDT Wed Apr 2 2025
The National Weather Service in Paducah has issued a
* Tornado Warning for...
Southwestern Spencer County in southwestern Indiana...
Central Daviess County in northwestern Kentucky...
Southeastern Henderson County in northwestern Kentucky...
North central McLean County in northwestern Kentucky...
* Until 1045 PM CDT.
* At 1000 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located
along a line extending from 8 miles northeast of Robards to St.
Joseph to 6 miles northeast of Beech Grove, moving northeast at 65
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Stanley and Owensboro around 1005 PM CDT.
Eureka around 1010 PM CDT.
Rockport around 1015 PM CDT.
Grandview around 1020 PM CDT.
Other locations impacted by these tornadic storms include
Hebbardsville and Waitman.
This includes Audubon Parkway between Mile Markers 9 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3763 8736 3773 8748 3799 8704 3794 8692
3793 8698 3792 8697 3790 8699 3791 8694
3790 8691 3788 8689 3787 8691 3784 8691
3783 8690 3784 8689 3784 8685
TIME...MOT...LOC 0300Z 239DEG 56KT 3775 8743 3772 8733 3765 8728
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DWS2 follow-up statements
521
WWUS53 KPAH 030317
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
1017 PM CDT Wed Apr 2 2025
KYC101-149-030326-
/O.CAN.KPAH.TO.W.0089.000000T0000Z-250403T0345Z/
Henderson KY-McLean KY-
1017 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR SOUTHEASTERN HENDERSON AND NORTH CENTRAL
MCLEAN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for southwestern
Indiana...and northwestern Kentucky.
&&
LAT...LON 3777 8702 3783 8707 3788 8722 3799 8704
3794 8692 3793 8698 3792 8697 3790 8699
3791 8694 3790 8691 3788 8689 3787 8691
3784 8691 3783 8690 3784 8689 3784 8685
TIME...MOT...LOC 0316Z 237DEG 65KT 3789 8713 3786 8703 3778 8698
$$
INC147-KYC059-030345-
/O.CON.KPAH.TO.W.0089.000000T0000Z-250403T0345Z/
Spencer IN-Daviess KY-
1017 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHWESTERN SPENCER AND NORTHEASTERN DAVIESS COUNTIES...
At 1016 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from near Eureka to near Rockport to near Knottsville,
moving northeast at 75 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Rockport and Grandview around 1020 PM CDT.
Other locations impacted by these tornadic storms include Waitman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3777 8702 3783 8707 3788 8722 3799 8704
3794 8692 3793 8698 3792 8697 3790 8699
3791 8694 3790 8691 3788 8689 3787 8691
3784 8691 3783 8690 3784 8689 3784 8685
TIME...MOT...LOC 0316Z 237DEG 65KT 3789 8713 3786 8703 3778 8698
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DWS238
WWUS53 KPAH 030328
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
1028 PM CDT Wed Apr 2 2025
INC147-KYC059-030338-
/O.CAN.KPAH.TO.W.0089.000000T0000Z-250403T0345Z/
Spencer IN-Daviess KY-
1028 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR SOUTHWESTERN SPENCER AND NORTHEASTERN
DAVIESS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for southwestern
Indiana...and northwestern Kentucky.
&&
LAT...LON 3777 8702 3783 8707 3788 8722 3799 8704
3794 8692 3793 8698 3792 8697 3790 8699
3791 8694 3790 8691 3788 8689 3787 8691
3784 8691 3783 8690 3784 8689 3784 8685
TIME...MOT...LOC 0326Z 239DEG 56KT 3798 8695 3794 8685 3786 8680
$$
DWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 4:09 PM CDT, 5 hours 51 minutes earlier. Its key messages:
- A major severe weather outbreak is anticipated this afternoon and evening, possibly into the overnight; strong tornadoes, very large hail, and damaging winds are expected.
- Ahead of the storms, very strong south winds will continue to gust 40-55 mph at times today.
- Historically high forecast rainfall amounts of up to a foot will lead to significant and widespread flooding Wednesday through Sunday.
- Additional rounds of severe storms are possible Thursday and especially Friday night into Saturday.
Area forecast discussion, Apr 2, 4:09 PM CDT, 5 hours 51 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
409 PM CDT Wed Apr 2 2025
.KEY MESSAGES...
- A major severe weather outbreak is anticipated this afternoon
and evening, possibly into the overnight; strong tornadoes,
very large hail, and damaging winds are expected.
- Ahead of the storms, very strong south winds will continue to
gust 40-55 mph at times today.
- Historically high forecast rainfall amounts of up to a foot
will lead to significant and widespread flooding Wednesday
through Sunday.
- Additional rounds of severe storms are possible Thursday and
especially Friday night into Saturday.
&&
.UPDATE...
Issued at 409 PM CDT Wed Apr 2 2025
As noted in the previous SWOMCD a few discrete supercells have
formed in west Tennessee in a very favorable environment for
tornadoes. The PAH VWP shows about 340 m2/s2 of 0-1km SRH LAPS
and SPC mesoscale analysis shows about 2500 J/kg of MLCAPE with
temperature working into the 80s. Cell clusters to the west of
the area in Missouri have not maintained strong organization yet
but bowing segments are beginning to become evident in northern
Arkansas on cells that have a trajectory into southeast
Missouri. The general expectation is low level shear will
become stronger over the next two to three hours as this
activity approaches posing a significant risk for tornadoes, and
potentially strong tornadoes as well as an evolving risk for
damaging winds and large hail.
&&
.DISCUSSION...
Issued at 106 PM CDT Wed Apr 2 2025
Rare and dangerous pattern emerges with particularly
dangerous severe weather and flash flood threats through
Saturday...
A dangerous severe weather situation is developing across the
region this afternoon. Thunderstorms are increasing in intensity
across MO/AR amid subtle ascent from the right exit region of a
130-140 kt jet max to the northwest with a weak embedded
shortwave. Cloud tops are cooling on this activity to the west
and the more subtle lift and shear orientation have kept this
activity more discrete so far.
Rich and deep boundary layer moisture is streaming in from the
lower Mississippi where dewpoints are in the 70s with 7.5-8.0
C/km mid level lapse rates. VWP and model deep layer shear is
45-55kt and 0-1km shear is 31-35 kts with a long looping
hodograph giving 0-1km SRH around 300-350 m2/s2. A weakening
capping inversion is holding off a line of showers that have
formed from Fulton to about Mt. Vernon, IN. We expect this cap
will hold until the upper trough gets a little closer.
The storms in MO/AR will enter an increasingly volatile and
likely increase in intensity. STP values of 3-7 are anticipated
as this broken line of storms approaches. Mixed modes with
clusters of storms, bow echoes and supercells are expected. Each
of which could pose a tornado or significant damaging wind
threat. Destructive tornadoes (EF3+) would be entirely possible
in this parameter space and SPC has highlighted they expect EF3+
tornadoes somewhere in the ongoing High Risk area which
includes much of the Paducah CWA. Rainfall rates will be extreme
as precipitable water values reach 1.9" to 2.0" inches which is
more than 0.3" more than climatological record. With the very
steep lapse rates initially very large hail will also be
possible.
This activity should be strong enough to form cold pools
sufficient to push the cold front behind these storms all the
way through despite the parallel upper level flow. However
continued large scale ascent during the day Thursday will keep
rain and thunderstorms possible although the risk of severe
weather should be mitigated somewhat as actual surface based
instability should be limited making hail the main threat if
things go like they are anticipated.
Friday the surface front shifts back west across the area
putting the region in 68-71 degree dewpoints. We end up in the
right exit region of a broad jet max with a trough over the
intermountain west. More vigorous thunderstorms with tornado,
wind, hail risk will then develop in the late afternoon and
evening with especially heavy rain, with PWATs back above 1.8".
The actual upper trough then moves through Saturday bringing a
continued severe risk. From Friday into Saturday midday may be
the heaviest rain of the event. The new forecast maintains storm
total precip over 10 inches across most of western Kentucky,
with 6-8 inches to the northwest and north of there.
Significant, and potentially catastrophic impacts remain
entirely possible and are likely somewhere in the watch area. We
maintain a PDS flash flood watch through the duration for this
event.
A cold front sweeps through Saturday putting us in a cooler and
much less chaotic airmass and pattern.
&&
.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1143 AM CDT Wed Apr 2 2025
High based cumulus and strong south to southwest winds will
continue through the afternoon. A cluster of strong to severe
storms will move east through the afternoon. Very strong winds
and isolated tornadoes will be possible with the area of storms.
Light to moderate rain will persist behind the front through
most of the TAF period.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory until midnight CDT tonight for ILZ075>078-
080>094.
Flood Watch through Sunday morning for ILZ075>078-080>094.
MO...Wind Advisory until midnight CDT tonight for MOZ076-086-087-
100-107>112-114.
Flood Watch through Sunday morning for MOZ076-086-087-100-
107>112-114.
IN...Wind Advisory until midnight CDT /1 AM EDT/ tonight for INZ081-
082-085>088.
Flood Watch through Sunday morning for INZ081-082-085>088.
KY...Wind Advisory until midnight CDT tonight for KYZ001>022.
Flood Watch through Sunday morning for KYZ001>022.
&&
UPDATE...JGG
DISCUSSION...JGG
AVIATION...JGGHazardous weather outlook, Apr 2, 1:19 PM CDT, 8 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 119 PM CDT Wed Apr 2 2025 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-031830- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 119 PM CDT Wed Apr 2 2025 /219 PM EDT Wed Apr 2 2025/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...This Afternoon and Tonight A major outbreak of severe storms with strong, long track tornadoes, very large hail, and damaging winds is expected across the Quad State this afternoon and evening, and possibly into the overnight hours. Storms will move to the northeast at 60-70 mph. The storms will eventually form into a line tonight, mainly over west Kentucky. The line may become stationary resulting in heavy rainfall and possibly some flooding problems. A Flood Watch is in effect for the entire region. A Wind Advisory is in effect for the entire region until midnight. South winds may gust 40 to 55 mph at times ahead of the storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Multiple rounds of showers and thunderstorms with heavy rainfall are expected Thursday through Saturday night. A Flood Watch is in effect for this entire period. Significant flash flooding and rapid rises on area rivers are likely. River flooding is already forecast in some locations. The worst flash flooding threat will be Friday night through Saturday night. In addition, to the heavy rainfall and flooding concerns, severe storms will be possible over much of the region Thursday afternoon and night, and again Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested tonight across the entire area and will likely be required as needed through Saturday. JGG
In the hours before
Local storm report, Apr 2, 9:17 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
917 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM Tornado 3 SE Bardwell 36.85N 88.97W
04/02/2025 Carlisle KY Emergency Mngr
CR 1303 grain bins damaged, building
damaged, barge tops blown into trees.
&&
BMLocal storm report, Apr 2, 9:25 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
925 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM Hail 3 N Goreville 37.60N 88.98W
04/02/2025 M1.25 Inch Williamson IL Public
Report from mPING: Half Dollar (1.25 in.).
&&
KECLocal storm report, Apr 2, 9:30 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
930 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM Tornado 2 WSW Murray 36.59N 88.35W
04/02/2025 Calloway KY Trained Spotter
tornado spotted on ground.
&&
BMLocal storm report, Apr 2, 9:33 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
933 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM Tornado Gage 37.00N 88.89W
04/02/2025 Ballard KY Emergency Mngr
*** 4 INJ ***
Multiple Structures damaged in the Gage
Community. Multiple snapped power poles and
trees. 4 injured, 1 critical condition.
&&Local storm report, Apr 2, 9:37 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
937 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM Tornado Gage 36.99N 88.89W
04/02/2025 Ballard KY Emergency Mngr
*** 4 INJ ***
multiple injuries reported, power poles and
trees snapped.
&&
BMLocal storm report, Apr 2, 9:42 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
942 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM Tornado 2 N Madisonville 37.37N 87.51W
04/02/2025 Hopkins KY Trained Spotter
tornado on the ground.
&&
BMThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:10 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Fulton, Hickman | 50 min |
| Apr 2, 7:24 PM CDT | Tornado Warning | PAH | Henderson, Union | 51 min |
| Apr 2, 7:41 PM CDT | Severe Thunderstorm Warning | PAH | Fulton, Graves, Hickman | 49 min |
| Apr 2, 7:41 PM CDT | Tornado Warning | PAH | Ballard, Carlisle | 34 min |
| Apr 2, 7:53 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Fulton, Hickman, McCracken | 52 min |
| Apr 2, 8:04 PM CDT | Tornado Warning | PAH | Ballard, Carlisle, Graves, Livingston, McCracken | 26 min |
| Apr 2, 8:07 PM CDT | Tornado Warning | PAH | Calloway, Graves, Marshall | 53 min |
| Apr 2, 8:18 PM CDT | Severe Thunderstorm Warning | PAH | Henderson, Union | 42 min |
| Apr 2, 8:18 PM CDT | Tornado Warning | PAH | McCracken | 42 min |
| Apr 2, 8:28 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston, Union, Webster | 62 min |
| Apr 2, 8:32 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Crittenden, Graves, Livingston, Lyon, McCracken and 2 more | 43 min |
| Apr 2, 8:38 PM CDT | Tornado Warning | PAH | Caldwell, Crittenden, Livingston, Lyon, McCracken, Marshall | 52 min |
| Apr 2, 8:40 PM CDT | Severe Thunderstorm Warning | PAH | Henderson, McLean, Union | 50 min |
| Apr 2, 8:47 PM CDT | Tornado Warning | PAH | Crittenden, Livingston | 28 min |
| Apr 2, 8:50 PM CDT | Tornado Warning | PAH | Calloway, Graves, Lyon, Marshall, Trigg | 40 min |
| Apr 2, 8:54 PM CDT | Tornado Warning | PAH | Henderson | 38 min |
| Apr 2, 9:04 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, Lyon, Marshall and 1 more | 41 min |
| Apr 2, 9:04 PM CDT | Tornado Warning | PAH | Caldwell, Hopkins, Lyon | 41 min |
| Apr 2, 9:08 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson, McLean | 52 min |
| Apr 2, 9:09 PM CDT | Flash Flood Warning | PAH | Crittenden, Livingston | 6 hr |
| Apr 2, 9:12 PM CDT | Tornado Warning | PAH | Caldwell, Crittenden, Hopkins, Webster | 48 min |
| Apr 2, 9:16 PM CDT | Tornado Warning | PAH | Calloway, Graves, Marshall, Trigg | 30 min |
| Apr 2, 9:21 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Lyon, Marshall, Trigg | 39 min |
| Apr 2, 9:36 PM CDT | Tornado Warning | PAH | Daviess, Hopkins, McLean, Muhlenberg, Webster | 39 min |
| Apr 2, 9:37 PM CDT | Tornado Warning | PAH | Calloway, Marshall, Trigg | 38 min |
| Apr 2, 9:38 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Daviess, Hopkins, McLean, Muhlenberg and 1 more | 52 min |
| Apr 2, 9:44 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Trigg | 31 min |
| Apr 2, 9:45 PM CDT | Tornado Warning | PAH | Daviess | 15 min |
| Apr 2, 9:50 PM CDT | Flash Flood Warning | PAH | Daviess, Henderson | 5 hr |
| Apr 2, 9:57 PM CDT | Flash Flood Warning | PAH | Calloway, Lyon, Marshall, Trigg | 6 hr |
| Apr 2, 10:01 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Trigg | 32 min |
| Apr 2, 10:03 PM CDT | Tornado Warning | PAH | Daviess, McLean | 26 min |
| Apr 2, 10:16 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd, Trigg | 44 min |
| Apr 2, 10:21 PM CDT | Areal Flood Advisory | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, McCracken | 3 hr |
| Apr 2, 10:27 PM CDT | Tornado Warning | PAH | Calloway | 21 min |
| Apr 2, 10:30 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg | 45 min |
| Apr 2, 10:41 PM CDT | Tornado Warning | PAH | Christian, Hopkins, Muhlenberg | 34 min |
| Apr 2, 11:04 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd, Trigg | 41 min |
| Apr 2, 11:47 PM CDT | Special Weather Statement | PAH | Todd | 43 min |
| Apr 2, 11:53 PM CDT | Flash Flood Warning | PAH | Christian, Todd | 6 hr |
| Apr 3, 12:10 AM CDT | Severe Thunderstorm Warning | PAH | Todd | 20 min |
| Apr 3, 3:02 AM CDT | River Flood Warning | PAH | Christian | 18 hr |
| Apr 3, 3:14 AM CDT | River Flood Warning | PAH | Christian | 13 hr |
| Apr 3, 12:03 PM CDT | Flash Flood Warning | PAH | Calloway, Christian, Todd, Trigg | 6 hr |
| Apr 3, 12:39 PM CDT | River Flood Warning | PAH | Fulton | 23 days |
| Apr 3, 12:39 PM CDT | River Flood Warning | PAH | Fulton | 21 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Daviess, Henderson | 16 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Henderson, Union | 21 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Crittenden, Union | 21 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Union | 20 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Daviess | 12 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Henderson | 21 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Daviess, Henderson | 14 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Crittenden, Livingston | 21 days |
| Apr 3, 1:48 PM CDT | River Flood Warning | PAH | Ballard | 22 days |
| Apr 3, 1:48 PM CDT | River Flood Warning | PAH | Ballard, Carlisle, Fulton, Hickman | 23 days |
| Apr 3, 1:48 PM CDT | River Flood Warning | PAH | Livingston, McCracken | 19 days |
| Apr 3, 1:48 PM CDT | River Flood Warning | PAH | Livingston | 19 days |
| Apr 2, 7:04 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Posey | 41 min |
| Apr 2, 7:11 PM CDT | Tornado Warning | PAH | Gibson | 34 min |
| Apr 2, 7:39 PM CDT | Tornado Warning | PAH | Gibson, Posey | 51 min |
| Apr 2, 7:46 PM CDT | Severe Thunderstorm Warning | PAH | Posey | 44 min |
| Apr 2, 8:08 PM CDT | Tornado Warning | PAH | Gibson, Pike, Posey, Vanderburgh, Warrick | 52 min |
| Apr 2, 8:37 PM CDT | Tornado Warning | PAH | Gibson, Posey, Vanderburgh | 38 min |
| Apr 2, 9:06 PM CDT | Tornado Warning | PAH | Gibson, Pike, Vanderburgh, Warrick | 39 min |
| Apr 2, 9:20 PM CDT | Tornado Warning | PAH | Spencer, Warrick | 40 min |
| Apr 2, 10:27 PM CDT | Tornado Warning | PAH | Spencer | 18 min |
| Apr 3, 11:48 AM CDT | River Flood Warning | PAH | Gibson | 16 days |
| Apr 3, 11:51 AM CDT | River Flood Warning | PAH | Gibson, Posey | 18 days |
Nearby
Tornado Warnings in Kentucky, 2025Tornado Warnings in Indiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.